MAUDE Adverse Event Report: JUNG RIM MEDICAL INDUSTRIAL CO., LTD. CAREPOINT; 5ML LUER LOCK SYRINGE

JUNG RIM MEDICAL INDUSTRIAL CO., LTD. CAREPOINT; 5ML LUER LOCK SYRINGE
Catalog Number 04-0005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Poly hub is not staying attached to the syringe.

Brand Name
CAREPOINT
Common Device Name
5ML LUER LOCK SYRINGE
Manufacturer (Section D)
JUNG RIM MEDICAL INDUSTRIAL CO., LTD.
#593-81, sagok-ri, iwol-myeon
jincheon-gun, chungbuk 365-8 20
KS  365-820
MDR Report Key18913478
Report Number1000138447-2024-00002
Device Sequence Number6892474
Product Code FMF
UDI-Device Identifier00786227040554
UDI-Public00786227040554
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/23/2024
Report Date (Section F) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04-0005
Device Lot Number220405
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/23/2024
Device Age22 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/15/2024